# SDR 96UAL900153

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7266U
- Make and model: Boeing 727222
- Aircraft serial: 21413
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 18252
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO FIRE TEST ON NR 1 ENGINE.  SUPPLEMENTAL DATA UPDATE:  REPLACED NR 1 ENGINE LOWER SENSOR.  CHECKS NORMAL.
